# SDR UPS08652336

- Difficulty date: May 15, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 112T2252Y4
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING LES 665 FRONT SPAR STIFFENER UPPER AREA FOUND CRACK.  CRACK LENGTH .5 INCH APPROX.  RIGHT WING LES 665 FRONT SPAR STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
